# SDR CALA2025041703933

- Difficulty date: April 14, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N13248
- Make and model: Boeing 737824
- Aircraft serial: 28808
- Aircraft time: 77,437 hours, 28,940 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40014
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT RIGHT HORIZONTAL STABILIZER LOWER SKIN AT STAB STA 101.90 , 11" FROM REAR SPAR , I/B ROW. CRACK LENGTH : 0.906" REF AAR N/R 9969449 FOUND REPAIR DOUBLER AT R/H STABILIZER LOWER SKIN STA 129.5, 15" FROM REAR SPAR REPAIRED AREA AT R/H HORIZONTAL STABILIZER LOWER SKIN AT STA 101.90, 11" FROM REAR SPAR IN REF B 737-800 SRM 55-10-01-2R-11 FIG 204 SHEET 2.
